Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations

Michael R. Herman

Publications Mathématiques de l'IHÉS (1979)

  • Volume: 49, page 5-233
  • ISSN: 0073-8301

How to cite

top

Herman, Michael R.. "Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations." Publications Mathématiques de l'IHÉS 49 (1979): 5-233. <http://eudml.org/doc/103958>.

@article{Herman1979,
author = {Herman, Michael R.},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {rotation number; conjugacy invariant; implicit function theorem; smooth conjugations of diffeomorphisms of the circle; small denominators},
language = {fre},
pages = {5-233},
publisher = {Institut des Hautes Études Scientifiques},
title = {Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations},
url = {http://eudml.org/doc/103958},
volume = {49},
year = {1979},
}

TY - JOUR
AU - Herman, Michael R.
TI - Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations
JO - Publications Mathématiques de l'IHÉS
PY - 1979
PB - Institut des Hautes Études Scientifiques
VL - 49
SP - 5
EP - 233
LA - fre
KW - rotation number; conjugacy invariant; implicit function theorem; smooth conjugations of diffeomorphisms of the circle; small denominators
UR - http://eudml.org/doc/103958
ER -

References

top
  1. [1] R. ABRAHAM and J. ROBBIN, Transversal mappings and flows, New York, Benjamin (1967). Zbl0171.44404MR39 #2181
  2. [1] D. V. ANOSOV, On an additive functional homology equation connected with an ergodic rotation of the circle Translations Math. U.S.S.R. Izvestijia, 74 (1973), p. 1257-1271. Zbl0308.28013MR50 #4887
  3. [1] H. ANZAI, Ergodic skew product transformations on the torus, Osaka Math. J., 3 (1951), p. 83-99. Zbl0043.11203MR12,719d
  4. [1] V. I. ARNOLD, Small denominators I ; on the mapping of a circle into itself, Ivestijia Akad. Nauk., serie Math., 25, 1 (1961), p. 21-86 = Translations Amer. Math. Soc., 2nd series, 46, p. 213-284. Zbl0152.41905MR25 #4113
  5. [1] P. BILLINGSLEY, Ergodic theory and information, New York, Wiley (1965). Zbl0141.16702MR33 #254
  6. [1] N. BOURBAKI, Espaces vectoriels topologiques, Paris, Hermann (1966), chap. 1 et 2, 2e éd. Zbl0145.37702
  7. [2] N. BOURBAKI, Topologie générale, Paris, Hermann (1958), chap. 9, 2e éd. 
  8. [3] N. BOURBAKI, Topologie générale, Paris, Hermann (1961), chap. 10, 2e éd. Zbl0139.15904
  9. [4] N. BOURBAKI, Intégration, Paris, Hermann (1965), chap. 1 à 4, 2e éd. Zbl0136.03404
  10. [1] T. CARLEMAN, Sur les caractéristiques du tore, C. R. Acad. Sc. Paris, 195 (1932), p. 478-480. Zbl0005.20404JFM58.0452.02
  11. [1] L. CARLESON, A remark on Denjoy's inequality and Herman's theorem, Publ. math. I.H.E.S., 49 (1979), p. 235-241. Zbl0446.58014MR81h:58040
  12. [1] J. W. CASSELS, An introduction to diophantine approximation, Cambridge Tracts, 45, Cambridge Univ. Press (1957). Zbl0077.04801MR19,396h
  13. [1] J. CERF, Topologie de certains espaces de plongements, Bull. Soc. Math. Fr., 89 (1961), p. 227-380. Zbl0101.16001MR25 #3543
  14. [2] J. CERF, г4=0, Lecture Notes in Math., No. 53, Berlin, Springer Verlag (1968). Zbl0164.24502
  15. [1] L. COMTET, Analyse combinatoire, Paris, Presses Universitaires de France (1970), t. I. Zbl0221.05001MR41 #6697
  16. [1] P. DELIGNE, Les difféomorphismes du cercle, Séminaire Bourbaki, n° 477, Springer Lecture Notes in Math., n° 567, Berlin (1977), p. 99-121. Zbl0352.58013MR56 #13291b
  17. [1] A. DENJOY, Sur les caractéristiques du tore, C. R. Acad. Sc. Paris, 195 (1932), p. 934-935. Zbl0006.03502JFM58.0453.01
  18. [2] A. DENJOY, Sur les courbes définies par les équations différentielles à la surface du tore, J. de Math. Pures et Appl., (9), 11 (1932), p. 333-375. Zbl58.1124.04JFM58.1124.04
  19. [3] A. DENJOY, Les trajectoires à la surface du tore, C. R. Acad. Sc. Paris, 223 (1946), p. 5-7. Zbl0063.01085MR8,34e
  20. [4] A. DENJOY, Un demi-siècle de notes communiquées aux Académies, Paris, Gauthier-Villars (1957), vol. II, Champ réel. Dans ce volume se trouvent réunies en E) " Ergodicité et stabilité des trajectoires " les notes [1] et [3] de Denjoy ainsi que deux autres notes de 1932. MR20 #1743
  21. [5] A. DENJOY, Articles et Mémoires, Paris, Gauthier-Villars (1955), vol. II, p. 1063 (i.e. dans la notice sur les travaux scientifiques, publiés en 1934). La référence [2] se trouve aussi dans ce volume. Zbl0065.28401
  22. [1] J. DIEUDONNÉ, Fondements de l'analyse moderne, Paris, Gauthier-Villars (1963), t. I. Zbl0114.26602MR28 #5149
  23. [2] J. DIEUDONNÉ, Eléments d'analyse, Paris, Gauthier-Villars (1969), t. II. 
  24. [1] D. G. EBIN, The manifold of Riemannian metrics, Proc. Symp. in Pure Math., vol. XV (1970), p. 11-40, Providence, Am. Math. Soc. Zbl0205.53702MR42 #2506
  25. [1] A. FATHI et M. R. HERMAN, Existence de difféomorphismes minimaux (in Proc. Intern. Conf. on Dynamical Systems, Varsovie, 1977), Astérisque, 49 (1977), p. 37-59. Zbl0374.58010MR58 #2889
  26. [1] A. FATHI et M. R. HERMAN et Y. M. VISETTI, Structure du groupe des homéomorphismes préservant une mesure sur une variété compacte, C. R. Acad. Sc. Paris, 284 (1977), p. 849-852. Zbl0343.57019MR55 #6453
  27. [1] A. FINZI, Problème de la génération d'une transformation d'une courbe fermée, Ann. Sci. Ec. Norm. Sup., 3e série, 67 (1950), p. 243-305. Zbl0040.15303MR12,434g
  28. [1] H. FÜRSTENBERG, Strict ergodicity and transformation of the torus, Am. J. Math., 83 (1961), p. 573-601. Zbl0178.38404MR24 #A3263
  29. [1] A. GARSIA, Topics in almost everywhere convergence, Lectures in Advanced Math. 4, Chicago, Markham (1970). Zbl0198.38401MR41 #5869
  30. [1] W. GOTTSCHALK and G. A. HEDLUND, Topological dynamics, Am. Math. Soc. Coll. Publ., vol. 36, Providence (1955). Zbl0067.15204MR17,650e
  31. [1] M. I. GRABAR, Sur la stricte ergodicité des systèmes dynamiques, Doklady Akademi Nauk. S.S.S.R., 95 (1954), p. 9-12 (en russe). Zbl0056.08803MR16,37a
  32. [1] R. HAMILTON, The inverse function theorem of Nash and Moser, preprint. Zbl0499.58003
  33. [1] P. HALMOS, Measure theory, Berlin, Springer Verlag (1974). Zbl0283.28001
  34. [1] M. R. HERMAN, Mesure de Lebesgue et nombre de rotation, Springer Lecture Notes in Math., n° 597, Berlin (1977), p. 271-293. Zbl0366.57007MR56 #16682
  35. [2] M. R. HERMAN, Sur le groupe des difféomorphismes du tore, Ann. de l'Inst. Fourier, 23 (2) (1973), p. 75-86. Zbl0269.58004MR52 #11988
  36. [3] M. R. HERMAN, Conjugaison C∞ des difféomorphismes du cercle dont le nombre de rotation satisfait à une condition arithmétique, C. R. Acad. Sc. Paris, 282 (1976), p. 503-506. Zbl0332.58014MR55 #6448
  37. [4] M. R. HERMAN, Conjugaison C∞ des difféomorphismes du cercle pour presque tout nombre de rotation, C. R. Acad. Sc. Paris, 283 (1976), p. 579-582. Zbl0359.58009MR58 #31279
  38. [5] M. R. HERMAN, Sur les mesures invariantes (in Proc. Int. Conf. on Dynamical Systems, Rennes (1975)), Astérisque, 40 (1977), p. 103-104. Zbl0337.28018MR58 #17041
  39. [6] M. R. HERMAN, Sur la conjugaison des difféomorphismes du cercle à des rotations (in Proc. Conférence sur l'analyse en dimension infinie, Lyon (1975)), Mémoire n° 46 de la Soc. Math. de France (1976), p. 181-188. Zbl0347.58010MR56 #6727
  40. [7] M. R. HERMAN, L2-regularity of measurable solutions of a finite difference equation of the circle, preprint, Warwick Univ. 
  41. [8] M. R. HERMAN, Sur l'algèbre de Lie des champs de vecteurs R-analytiques du tore, Springer Lect. Notes in Math., n° 485, Berlin (1975), p. 43-49. Zbl0322.57015MR54 #8723
  42. [9] M. R. HERMAN, Sur le groupe des difféomorphismes R-analytiques du tore, idem [8], p. 36-42. Zbl0321.58010MR54 #8708
  43. [10] M. R. HERMAN, Sur le groupe des difféomorphismes R-analytiques de R, Indag. Math., 37 (4) (1975), p. 351-355. Zbl0309.58010MR52 #11989
  44. [1] E. HEWITT and K. STROMBERG, Real and abstract analysis, Berlin, Springer Verlag (1965). Zbl0137.03202
  45. [1] W. HUREWICZ, Ergodic theorem without invariant measure, Ann. of Math., 45 (1944), p. 192-206. Zbl0063.02944MR5,148a
  46. [1] M. C. IRWIN, On the Smoothness of Composition, Quart. J. Math. Oxford, 23 (1972), p. 113-133. Zbl0235.46067MR46 #4564
  47. [1] H. JACOBOWITZ, Implicit function theorem and isometric embeddings, Ann. of Math., 95 (1972), p. 191-225. Zbl0214.12904MR46 #6248
  48. [1] R. JONES and W. PARRY, Compact abelian group extensions of dynamical systems II, Compositio Math., 25 (1972), p. 135-147. Zbl0243.54039MR49 #3083
  49. [1] A. B. KATOK, Manuscrit (septembre 1977). 
  50. [1] Y. KATZNELSON, Sigma-finite invariant measures for smooth mappings of the circle, J. d'Analyse Math., 31 (1977), p. 1-18. Zbl0346.28012MR58 #6161
  51. [1] H. KESTEN, On a conjecture of Erdös-Szüsz related to uniform distribution mod 1, Acta Arith., 12 (1966), p. 193-212. Zbl0144.28902MR35 #155
  52. [1] A. KHINTCHINE, Continued fractions, translated by P. Wynn, Groningen, Nordhorff (1963). Zbl0117.28503MR28 #5038
  53. [1] A. N. KOLMOGOROV, Sur les systèmes dynamiques avec un invariant intégral sur le tore, Doklady Akademi Nauk. S.S.S.R., 93 (1953), p. 763-766 (en russe). Zbl0052.31904MR16,36g
  54. [1] L. KUIPERS and H. NIEDERREITER, Uniform distribution of sequences, New York, Interscience, Wiley (1974). Zbl0281.10001MR54 #7415
  55. [1] S. LANG, Introduction to diophantine approximation, New York, Addison-Wesley (1966). Zbl0144.04005MR35 #129
  56. [1] M. MARKELEY, Homeomorphisms of the circle without periodic points, Proc. London Math. Soc., 3rd series, 20 (1970), p. 688-698. Zbl0194.54904MR42 #3770
  57. [1] A. MARTINEAU, Sur des théorèmes de S. Banach et de L. Schwartz concernant le graphe fermé, Studia Math., 30 (1968), p. 43-51. Zbl0177.41001MR37 #6736
  58. [1] D. MONTGOMERY and L. ZIPPIN, Topological transformation groups, New York, Interscience, Wiley (1955). Zbl0068.01904MR17,383b
  59. [1] J. MOSER, A rapidly convergent iteration method, part II, Ann. Scuola Norm. Sup. di Pisa, Ser. III, 20 (1966), p. 499-535. Zbl0144.18202MR34 #6280
  60. [2] J. MOSER, A new technique for the construction of solutions of non-linear differential equations, Proc. Nat. Acad. Sci., U.S.A., 47 (1961), p. 1824-1831. Zbl0104.30503MR24 #A2695
  61. [1] A. OPPENHEIM, Rational approximation to irrationals, Bull. Amer. Math. Soc., 47 (1941), p. 602-604. Zbl0027.16104MR3,150bJFM67.0142.02
  62. [1] W. PARRY, Compact abelian group actions of discrete dynamical systems, Z. Wahrsch., 13 (1969), p. 95-113. Zbl0184.26901MR41 #5596
  63. [1] K. PETERSEN, On a series of cosecants related to a problem in ergodic theory, Compositio Math., 26 (1973), p. 313-317. Zbl0269.10030MR48 #4273
  64. [1] L. PONTRYAGIN, Topological groups, New York, Gordon and Breach (1966), 2nd edition. Zbl0022.17104MR34 #1439
  65. [1] H. ROSENBERG, Un contre-exemple à la conjecture de Seifert, exposé n° 434, Séminaire Bourbaki, Lecture Notes in Math., n° 383, Berlin, Springer Verlag (1974), p. 294-306. Zbl0342.57013MR54 #8736
  66. [2] H. ROSENBERG, Les difféomorphismes du cercle, exposé n° 476, Séminaire Bourbaki, Springer Lecture Notes in Math., n° 567, Berlin (1977), p. 81-98. Zbl0352.58012MR56 #13291a
  67. [1] W. RUDIN, Fourier Analysis on Groups, New York, Interscience, Wiley (1962). Zbl0107.09603MR27 #2808
  68. [1] H. RÜSSMANN, Kleine Nenner II : Bemerkungen zur Newtonschen Methode, Nachr. Akad. Wiss. Göttingen, Math. Phys. Kl. (1972), p. 1-10. Zbl0255.30003MR46 #8407
  69. [2] H. RÜSSMANN, Über invariante Kurven differenzierbarer Abbildungen eines Kreisringes, Nachr. Akad. Wiss. Göttingen, Math. Phys. Kl. (1970), p. 67-105. Zbl0201.11202
  70. [3] H. RÜSSMANN, On optimal estimates for the solutions of linear partial differential equations of the first order with constant coefficients on the torus, Lect. Notes in Physics, No. 38, Berlin, Springer Verlag (1975), p. 598-624. Zbl0319.35017MR57 #7675
  71. [4] H. RÜSSMANN, Notes on sums containing small divisors, Comm. Pure and Appl. Math., 29 (1976), p. 755-758. Zbl0336.35020MR54 #14000
  72. [5] H. RÜSSMANN, On optimal estimates for the solutions of linear difference equations on the circle, Celestial Mechanics, 14 (1976), p. 33-37. Zbl0343.39002MR56 #4306
  73. [6] H. RÜSSMANN, Über die Iteration analytischer Funktionen, J. Math. and Mech., 17 (1967), p. 523-532. Zbl0186.47704
  74. [1] T. SAITO, On dynamical systems in n-dimensional torus, Funkcial. Ekvac., 7 (1965), p. 91-102. Zbl0133.35205MR32 #264
  75. [2] T. SAITO, On the measure preserving flow on the torus, J. Math. Soc. Japan, 3 (1951), p. 279-284. Zbl0044.33002MR14,59d
  76. [1] T. SCHNEIDER, Introduction aux nombres transcendants, traduction, Paris, Gauthier-Villars (1969). Zbl0098.26304
  77. [1] F. SERGERAERT, Un théorème de fonctions implicites sur certains espaces de Fréchet et quelques applications, Ann. Sc. Ec. Norm. Sup., 4e série, t. 5 (1972), p. 599-660. Zbl0246.58006MR54 #6182
  78. [1] H. S. SHAPIRO, Smoothing and approximation of functions, New York, Van Nostrand (1968). Zbl0194.09101
  79. [1] N. B. SLATER, Gaps and Steps for the sequence nθ mod 1, Proc. Camb. Philos. Soc., 63 (1967), p. 1115-1123. Zbl0178.04703MR36 #114
  80. [1] S. STERNBERG, On differential equations on the torus, Amer. J. Math., 79 (1957), p. 397-402. Zbl0199.59202MR19,145d
  81. [2] S. STERNBERG, Celestial mechanics, vol. II, New York, Benjamin (1969). Zbl0194.56702
  82. [1] W. THURSTON, On the structure of the group of volume-preserving diffeomorphisms, preprint. 
  83. [1] W. A. VEECH, Strict ergodicity in zero dimensional dynamical systems and the Kronecker-Weyl theorem mod 2, Trans. Am. Math. Soc., 140 (1969), p. 1-33. Zbl0201.05601MR39 #1410
  84. [1] E. ZEHNDER, An implicit function theorem for small divisor problems, Bull. Am. Math. Soc., 80 (1974), p. 174-178. Zbl0281.35002MR49 #4019
  85. [2] E. ZEHNDER, Generalized implicit function theorems with applications to some small divisor problems I, Comm. in Pure and Appl. Math., 28 (1975), p. 91-140. Zbl0309.58006MR52 #1764

Citations in EuDML Documents

top
  1. Lennart Carleson, A remark on Denjoy's inequality and Herman's theorem
  2. Krzysztof Frączek, Linear growth of the derivative for measure-preserving diffeomorphisms
  3. Massimo Lorenzani, Optimal stopping for Markov Processes
  4. Krzysztof Frączek, On ergodicity of some cylinder flows
  5. W. Bułatek, M. Lemańczyk, D. Rudolph, Constructions of cocycles over irrational rotations
  6. Dusa McDuff, C 1 -minimal subsets of the circle
  7. M.-C. Arnaud, Three results on the regularity of the curves that are invariant by an exact symplectic twist map
  8. Alain Chenciner, Bifurcations de points fixes elliptiques - I. Courbes invariantes
  9. Anzelm Iwanik, Ergodicity for piecewise smooth cocycles over toral rotations
  10. Takashi Inaba, Paweł Walczak, Transverse Hausdorff dimension of codim-1 C2-foliations

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.